# SDR DALA2015101506195

- Difficulty date: October 15, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 180 LONGERON 30. CORROSION WAS REMOVED IAW SRM 51-10-3 PAR 2.  FOUND OUT OF LIMITS IAW SRM 53-01, FIG 1.  DAMAGE WAS REMOVED IAW SRM 53-03, FIG 2A, REPAIR FABRICATED, TREATED AND PAINTED IAW SRM 53-03, FIG 2A, 51-10-3, PAR 21-14.
